# SDR AALA202009109007

- Difficulty date: September 4, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF CENTER FITTING BETWEEN FR 66 AND FR 68 AT STR 23R, MEASURING L=0.595 IN, W=0.346 IN, D=0.063 IN.  REPLACED CENTER FITTING WITH NEW, IAW A321 SRM 51-42-11-801 AND DRAWING D53480505.  SUPPLEMENTAL REPORT TO ADD AIRCRAFT TIMES AND CYCLES TO SECTION 3.
